# SDR UVVR200600001

- Difficulty date: February 21, 2006
- Submitted: February 21, 2006
- Operation: General aviation
- Aircraft: N71CC
- Make and model: Rkwell NA26560
- Aircraft serial: 30671
- Aircraft time: 6,599 hours, 5,392 cycles
- Engine: Pwa JT12A8
- System (JASC): 5711 · Wing Spar
- Part: Nut
- Part number: NAS12913
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE ON AIRCRAFT, IT WAS DISCOVERED THAT APPROXIMATELY 10 NUTS ON EACH WING THAT SECURES UPPER WING PLANK TO REAR SPAR UPPER FLANGE, FROM REAR SPAR STATION 161.1 TO 281.8 WERE CRACKED, WITH SOME MISSING PARTS OF THE NUT. AS A PRECAUTION, A TOTAL OF 96 SCREWS AND NUTS AT THESE LOCATIONS WERE REPLACED WITH NEW HARDWARE.
